# SDR MALA050131

- Difficulty date: January 11, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR WAS DAMAGED AND WOULD NOT OPEN.  MAINTENANCE REPAIRED DOOR IAW EO A52067.  REMOVED FWD SERVICE DOOR FOR REPAIR, INSTALLED DOOR IAW AMM 52-41-00.  PERFORMED CABIN LEAK RATE AS PER AMM 21-30-00-501.  FOUND SERVICEABLE.
